# SDR USAA2012081300017

- Difficulty date: August 11, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 58,410 hours, 39,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AIRCRAFT LEFT EMERGENCY EXIT ROW LIGHT COVER AT SEAT 12 BROKEN.  MAINTENANCE REPLACED COVER.  OPS CHECKS GOOD.
